# SDR ASAA2025052358318

- Difficulty date: May 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 40,687 hours, 12,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 (MAIN CABIN DOOR) IS DIFFICULT TO OPEN. GROUNDED - YES. L1 DOOR ADJUSTMENT AND REPLACEMENT OF DAMAGED PARTS ACCOMPLISHED ON MIG 2C 40-0060906, 40-0060907, 40-0060908 AND 40-0060909. DOOR OPERATES NORMALLY. NO OTHER DEFECTS. ALL ITEMS ON MIG 2C 40-0060906 THROUGH 40-0060909 CORRECTED.
